# SDR IPXA10560472

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50057
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPPER SURFACE OF FLOORBEAM SUPPORT CORRODED COMMON TO 2 EA FASTENER HOLES BS 1054, RBL 53 TO RBL 57, WL 207.  R & R FLOOR BOARD SUPPORT IAW SRM 51-40-02-0G, 51-21-04-7.
